456?1254650808
Mirena IUD Side Effects Support User Group
Do you have Mirena IUD side effects ??
About This Group:

A help site for women who have had mirena side effects,lots of mirena horror stories,advice,imformation,help.

Founded by kitmis on October 4, 2009
117 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Do you have Mirena IUD side effects ??

Do you have side effects caused by Mirena?
I started a help site for women who have had side effects feel free to drop by and tell us your side effects story..

www.mirena-side-effects.com

There is a lot of imformation,photos,video.Other womens horror stories.
Warning some content is graphic medical photos.
16 Comments
Blank
Avatar_m_tn
I dont really think I have many side effects from it other than very light to no periods at all.  It's kind of scary to not have a period due to the fact that you get scared u really might be pregnant (even though it's what, 99.9% effective?), but it's kind of nice because, THERE'S NO PERIOD! LOL
Blank
Avatar_f_tn
i have had plenty....food cravings, weight gain...now im  craving food, frequent urination, extremely tired (before just lil tired), gas, bigger and darker areolas, back pain, white discharge, abdomen discomfort since ovulation etc...
Blank
514428_tn?1287602056
Pregnancy symptoms YES!!  No period YES!!  Until 9 months after getting it insert (just 13 days ago) I began to spot every other day for these past 13 days.  I thought Mirena was to prevent ovualtion like any other BC??  I posted a LARGE experience I've been having these last 9 months...check it out and let me know what you think.  Thanks-
Brandi
Blank
Avatar_f_tn
i just had my mirena removed 2 months ago...having it was HORRIBLE! i had it for 16 months (i don't know why i had it that long) and i'm so much happier now. i was depressed, fatigued, moody, 45 lb weight gain, acne break out, i was a miserable b*tch. NOW i'm on orth tri cyclen i've lost 5 lbs, i'm still fatigued but that's b/c i haven't been sleeping well at night, acne is going away and i'm no longer miserable and depressed.

the only bad thing is i'm having 5 day periods again. which compared to how horrible my side effects were with mirena i'll gladly take back if i can loose this wretched weight!
Blank
Avatar_f_tn
I have had mine in for just over 4 years and just started suffering major mood swings apparently its starting to run out before the supposed 5 yr shelf life. No one tells u of the side affects that come with it when u have it put in
Blank
219241_tn?1357815389
The web site is an advertising page. There are no stories etc. Kitmis I see you live in Bendigo, Aus. I live in Melb, Aus and have tried that page in the past and know it is not up and running as a web site to help women. I suggest you fix it and sort it else it will be reported as spam.
Blank
Avatar_f_tn
Wow my dr told me all of the things you gals said are Not side effects and just tried to put me on an antidepressant! I refused and am still pushing to get it removed!
Blank
Avatar_f_tn
ok so i just had the mirena put in tuesday and it's now sunday..it was the most painful thing i've ever experienced in my life. i was one of the unlucky ones that have an 'S' shape uterus. so it took like 30 mins or more and 13 tools to poke and push their way through. i almost passed out. but anyways i'm still in pain now. i feel like i'm on my super heavy period day every day...they told me i would be fine and just to take advil...yeah sure they didn't mention it would cause nauseousness. so then i started taking pamprin for pms pain..it works pretty damn good. i started light bleeding two days ago so pain was more severe. everyone that gets this done should take the week off work..how can anyone work with this much pain. i even asked them 2 weeks before if i should take the week off..they said i'll be fine. after it was done they said i can feel pain for up to 2 weeks..now they tell me.
Blank
Avatar_f_tn
oh i forgot to mention i got the new non-estrogen mirena because the pill was causing me depression and as my boyfriend would say "evil Angie". so i feel like a new person now so hopefully when the pain goes away everything will get better
Blank
Avatar_f_tn
i can agree to all of those symptoms you are not alone
Blank
Avatar_f_tn
Hi,

I am having my Mirena removed next week after a year of trouble.  I used to have a nice 'normal' period five days out of every 28 day with minimal flow and minimal PMT.

Since the Mirena I am moody and have even had a couple of depressive episodes, I have discharge that makes me feel like a smelly, leaky tap. I discharge for seven days, finally stop and start all again a week or two later.  This month has been the worst, in between discharges I have a 'period' that lasts a day then disappears for a couple then comes back again...

I'm done... It was a relief to read everyones posts and realise that I'm not alone.. thanks everyone.
Blank
4138274_tn?1350206076
I can't seen to access your site. Has something changed or is it not there anymore?
Blank
Avatar_f_tn
Well, I've had it in 7 months now. I bleed constantly for 5 months it seems. My periods are around 12 days long! I'm so depressed, tired, have gained unexplained weight around my mid section and thighs, I have massive sugar carvings, i have acne and period pain which I never did before. I got the merina put in because it was an easy contraceptive. I have given it a lot of time but I really don't think I can do this for much longer. I need to find myself again!!!' I think I will be getting it out!!!!
Blank
Avatar_f_tn
I to have the worst side effects from mirena.  I got my mirena on November 26,2008 after having my now 4 year old son.  I had choosen to get the mirena because I knew that taking bc pills would make me sick and the depo shot made me bleed for six months straight.  I originally was supposed to get my tubes tied, but because the doctor that delivered my son was in a rush to deliver him, he messed me all up to the point that I had to have 2 surgical DNC's one manual DNC, 2 blood transfusions and almost two months in the hospital.  After going through all of that I opted not to let him perform the tubal.  When I got the mirena inserted, I immediately stopped bleeding (after bleeding since september 6, the day I had my son) so of course that made me happy.  After about a year of having the mirena I noticed my hair was coming out in clumps, I was very moody to the point where I wanted to be emmitted into a mental hospital, my sex drive went down to not ever wanting sex, which my husband could not handle.  I have begun to get migraines everymonth, I think of them as my monthly cycle now, I have gained so much weight its ridiculous, I went from a size 1 to a size 12 in a matter of a year.  Around the same time that I get the migraines, I also get this disgusting stinch as, the smell is so bad that I wont even come out of my room.  I have never had any of these issues before in my life.  I went to go have the mirena taken out in march of this year (2012) and they told me that they can not remove the iud because I was pregnant and removing the iud would put me a t a greater risk.  I went to the emergency room to get a second opinion on the pregnancy issue in which they told me that i was pregnant with triplets.  So in shock and denial, I never went back to the doctors for prenatal care.  It is now October 2012 and there is no sign of pregnancy at all.no pregnancy weight gain, no movement, no nothing!!  Needles to say they were wrong about me being pregnant period.  Being that I no longer have insurance to have the mirena removed, I am stuck with it for a moment.  I would not reccommend mirena to my worst enemy!  Though everyone's body will handle mirena differently, I would hate for anyone to go through what I am going through!!!!
Blank
Avatar_f_tn
I going through the same thing thing, constant mood swings and craving. Gained a lot of weight and having acne breakouts worst than ever. So ready to take it out. Just wondering if I could get it taken out Cuz I went to planned parenthood and they said my insurance didn't cover it. Now who can I go to?!
Blank
Avatar_f_tn
First IUD I had 5 years and loved it!!! No periods, could lose weight, mild bloating mild acne is all. Got second one 1 1/2 years ago and bad acne constant weight gain, headaches, heart palp, facial flushing, itching skin, abdominal pain, anxiety, lowered sex drive its coming out!!!!
Blank
Recent Activity
Avatar_f_tn
Blank
suzieq71 joined this group
Welcome them!
Sep 18
Avatar_f_tn
Blank
awtwcw1 joined this group
Welcome them!
Aug 12
Avatar_f_tn
Blank
passion3flower joined this group
Welcome them!
Jul 26
MedHelp Health Answers